# SDR UPS08851892

- Difficulty date: February 27, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIVET HEAD MISSING ON LT FUSELAGE NOSE SECTION EXTERNAL SKIN.  REPAIRED LT FUSELAGE NOSE SKIN IAW SRM 53-02-00, SRM 53-3-3 FIG 1, SRM 53-02-1 FIG 7 AND SRM 51-1-20D.
